Journal article icon

Journal article

TOPOLOGICAL STABILITY IN HIGHER DIMENSIONAL THEORIES

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
308
Issue:
2-3
Pages:
509-526
Publication date:
1988-10-17
DOI:
ISSN:
0550-3213
URN:
uuid:eb356fc9-fe8a-4154-aea3-2870371c1e8e
Source identifiers:
1726
Local pid:
pubs:1726

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP